# SDR DALA2024081308101

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,345 hours, 11,903 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 O2 CONTAINER SERIAL NUMBER INSPECTION FOUND LAV 61 O2 CONTAINER SERIAL NUMBER IS A9FA58004. AS PER THIS AD CARD HAVE TO REPLACE. WRONG PART NUMBER FOR THE AD. CORRECTIVE ACTION: REPLACED WITH CORRECT PART. OPS CHECK GOOD. (0493963)
